# SDR AALA202407248954

- Difficulty date: July 2, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 815A70021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN AFT RIGHT LAVATORY MOUNT FITTING AT STA 947, RBL 24. REPLACED FITTING PER AARD 51-00-05-1.
